# SDR C2XA95CL098

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P2722
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3253 - GSO-CLE - RIGHT LANDING GEAR RED 'A' LIGHT ON, GREEN 'A' LIGHT OFF.  MAINTENANCE INSPECTED AND ADJUSTED RIGHT LANDING GEAR DOWNLOCK PROXIMITY SENSOR IAW EMB MM 32-61-1.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
